Thread: help with gyno/nolvadex
10-18-2002, 06:03 PM #1
help with gyno/nolvadex
I'm just about to start my 5th week of dbol /prop/drive cycle, dbols finished at the end of week 3. I'm currently taking 20mg nolvadex . My nipples are very sensitive, no lumps, but if I push on them, they hurt. A burning sensation about a week ago started, so I started with the usual 40mg dose, then 20mg until symptoms subside. Well, I've 5 days into it now (40, 20, 20, 20, 20), and this morning I woke up and they're hurting more than they did yesterday. I did shoot yesterday morning, so this could be the reason, however, I would of at least thought the symptoms would of gone away by now. How much longer should I take 20mg? For the first week in my cycle, the scales didnt move. Could nolvadex be hindering my weight? What should I do?
10-18-2002, 07:20 PM #2
Bump. This guy needs help.
10-18-2002, 07:30 PM #3
I'd take it back up to 40 mg's for a while. Sounds like you are going to need to invest in arimidex for your next cycle. How much prop are you taking?
10-18-2002, 08:18 PM #4
prop is at 100mg/eod .. I'll start 40mg immediately until symptoms die, then drop down to 20mg again, and i'll see how I go. Will this hinder my gains? I've just started week 5 , with 5 more to go
10-18-2002, 08:25 PM #5Associate Member
- Join Date
- Jun 2002
It could hinger ur gains slightly yes bro... But only quite minimal, but its better to be safe and get rid of the Gyno symptoms and lose a pound or two, than risk getting gyno and have to have the surgery, yer i would also bump it back to 40 till things get a bit better and then drop it back down..
And msg me ya bum , unless its me that didn't u last time, then ask me to msg ya in that case but think its you
Talk to ya soon Bro..
10-18-2002, 11:26 PM #6
true that.. considering ordering some yohimburn as well due to my nipples always being puffy.
10-19-2002, 12:04 PM #7
i would start taking 80 mg for a few days then 40 till sides go away,then run it at 20 mg throughout!
10-19-2002, 12:33 PM #8
Hey bro, keep taking 20mgs of Nolv throughout ur cycle. Even maybe up to a month post cycle as well. U could bump it up to 40mgs until symtoms go away and then drop back to 20mgs.
10-19-2002, 03:21 PM #9
I hate to ask the obvious, but are you sure you got good nolva? If so, then run the nolva at 80mg for 3-4 days and then 40mg for 3-4 days. Sounds like you are really prone to symptoms.
10-19-2002, 08:21 PM #10
Yeah its good nolva. I walked into the chemist myself and got it. Woke up this morning, nipples are hurting a little if I press them. Going to up it to 80mg for a few days, then down to 40... *cross fingers* I first had gyno form through puberty, went to the doc, and he said "Yeh, it takes time, it will go away". I ended up with permanent puffy nipples.... fucker
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)